PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
2012 | 32 | 1 | 177-180
Tytuł artykułu

Parity vertex colorings of binomial trees

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
We show for every k ≥ 1 that the binomial tree of order 3k has a vertex-coloring with 2k+1 colors such that every path contains some color odd number of times. This disproves a conjecture from [1] asserting that for every tree T the minimal number of colors in a such coloring of T is at least the vertex ranking number of T minus one.
Słowa kluczowe
Wydawca
Rocznik
Tom
32
Numer
1
Strony
177-180
Opis fizyczny
Daty
wydano
2012
otrzymano
2010-10-25
poprawiono
2011-02-10
zaakceptowano
2011-02-10
Twórcy
autor
  • Department of Theoretical Computer Science and Math. Logic, Charles University, Malostranské nám. 25, 118 00 Prague, Czech Republic
  • Department of Mathematics, University of Ljubljana, Jadranska 21, 1000 Ljubljana, Slovenia
Bibliografia
  • [1] P. Borowiecki, K. Budajová, S. Jendrol' and S. Krajči, Parity vertex colouring of graphs, Discuss. Math. Graph Theory 31 (2011) 183-195, doi: 10.7151/dmgt.1537.
  • [2] D.P. Bunde, K. Milans, D.B. West and H. Wu, Parity and strong parity edge-colorings of graphs, Combinatorica 28 (2008) 625-632, doi: 10.1007/s00493-008-2364-3.
  • [3] A.A. Dobrynin, R. Entringer and I. Gutman, Wiener index of trees: theory and applications, Acta Appl. Math. 66 (2001) 211-249, doi: 10.1023/A:1010767517079.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-doi-10_7151_dmgt_1595
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.